MathSciNet Relay Station
MathSciNet bibliographic data
MR1115956 (92j:33006) 33B15 (11L40 11T24)
Anderson, Greg W. A short proof of Selberg's generalized beta formula. Forum Math. 3 (1991), no. 4, 415–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement